MathSciNet Relay Station
MathSciNet bibliographic data
MR2463340 (2009k:34096) 34C25
Li, Xiong; Zhang, Ziheng Periodic solutions for second-order differential equations with a singular nonlinearity. Nonlinear Anal. 69 (2008), no. 11, 3866–3876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement